# SDR SWIA201438457

- Difficulty date: June 29, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 28,333 hours, 25,929 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED STAB TRIM MOVEMENT WITH AUTOPILOT ENGAGED.
